# SDR 20000714SH008

- Difficulty date: March 4, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N5320R
- Make and model: Cessna 172F
- Aircraft serial: 17252844
- System (JASC): 2730 · Elevator Control System
- Part: Adapter
- Part number: 053200135
- Condition: Fretted
- Location: Rt Elevator
- Part time: 4,020 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL CONDITION INSP, RT ELEVATOR WAS FOUND LOOSE ON THE TORQUE TUBE. FURTHER INVESTIGATION REVEALED THE RIVETS  HOLDING THE TORQUE TUBE ADAPTER (PN 0532001-35) WERE FRETTING AND IT WAS DETERMINED TO BE THE CAUSE OF THE LOOSE CONDITION.  SUBMITTER STATED THIS IS THIRD CONDITION FOUND ON CESSNA ACFT.  POSSIBLY CAUSED BY HIGH WINDS AND/OR VIBRATION CAUSED BY PROP WASH.  (X)
